# SDR AT9900441

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 928
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND ON THE LEFT MAIN CABIN AT BS 928 LONGERON NR 18 ATTACHED WEB CORRODED.  MECHANICALLY REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND FILLER, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-11-3, 51-10-3 AND 53-20-1.
